# SDR AALA20070228

- Difficulty date: January 31, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N297AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49309
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Part serial: 1517
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - FOUND OVERWING EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK IN AFT CARGO FOR OVERWING EMERGENCY LIGHTS SYSTEM GROUND CHECKED NORMAL OPERATION.
